# SDR A6WA202402088712

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 45,328 hours, 43,354 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0669
- Condition: Failed
- Location: Te Flaps
- Part time: 39,620 hours, 38,367 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED FLAP FAIL CAUTION MESSAGE AFTER SELECTING FLAPS TO 30. COMPLIED WITH QRH. NORMAL LANDING WEIGHT, BTMS: 3,3,2,2. COMPLIED WITH RESET OF FLAPS PER AWA SUP 98-018I, SUCCESSFULLY PERFORMED 5 FULL EXTENSION/RETRACTION CYCLES. FLAP MEL 27-50-01 CANNOT BE APPLIED DUE TO CONCURRENTLY APPLIED MEL 32-46-01-02.  ******AIRCRAFT REMOVED FROM SERVICE******* T/S FLAPS IAW SUP 98-018I FAULT CODES INDICATED FLAP LEVER FAULTY R/R  FLAP CONTROL LEVER IAW SUP 09-038A OPS CHECK GOOD.
